# SDR FDEA201604071161

- Difficulty date: April 7, 2016
- Submitted: April 8, 2016
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 75,672 hours, 14,590 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Part number: 35124406402
- Condition: Defective
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 ENTRY DOOR DISARMED LIGHT FALLING APART.  RESEATED R1 ENTRY DOOR DISARMED LIGHT AS REQUIRED.  ACFT OK TO CONTINUE.
